# SDR CALA2013102492362

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,344 hours, 7,001 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOM MICROPHONE OPERATION IS UNSATISFACTORY AT CAPTAIN`S STATION.  SWITCHED TO SPARE MINITEL FOR CAPTAIN'S POSITION.  OPERATIONS CHECKED OKAY.  REPLENISHED SPARE.
